# SDR DALA2024111911077

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 74,797 hours, 24,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT AT 4L INOP. CORRECTIVE ACTION: FOUND FWD GIRT BAR FITTING NOT ENGAGED INTO BAR. REINSTALLED GIRT BAR FITTING IN GIRT BAR MECH. PER B575 AMM 25-66. CKS GOOD.(0664416)
